# SDR CA190529003

- Difficulty date: May 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3160 · Central Display
- Part: Director
- Part number: 951906
- Condition: Faulted
- Location: Low Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DISPLAY COOL CAUTION MESSAGE. RAN QRH DIDN`T RESOLVE ISSUE ,REMOVED AND REPLACED DISPLAY COOL LOW FLOW EXHAUST SENSOR. (TC# 20190529003)
